Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A question of Foulser on $ \lambda $-systems of characteristic two


Authors: M. L. Narayana Rao and J. L. Zemmer
Journal: Proc. Amer. Math. Soc. 21 (1969), 373-378
MSC: Primary 50.70
MathSciNet review: 0240717
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0240717-8
PII: S 0002-9939(1969)0240717-8
Article copyright: © Copyright 1969 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia